# SDR ABXA010055

- Difficulty date: February 20, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 38,845 hours, 40,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: 992344529
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP CARRIAGE MOUNT ANGLE WAS CORRODED.  MAINTENANCE INSPECTED AND MANUFACTURED NEW FLAP MOUNT ANGLE PER DOUGLAS DRAWING 9923445 AND INSTALLED IAW DC-9 SRM 51-30-5.
